# SDR SWIA200110051

- Difficulty date: July 13, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 4,535 hours, 4,030 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HYDRAULIC EDP 1A CAUTION MESSAGE ON EICAS , NO HYDRAULIC FLUID QUANTITY IN SYSTEM NR 1. FOUND LEAKING HYDRAULIC LINE IN PYLON, REMOVED AND REPLACED HYDRAULIC LINE AND ENGINE DRAIN PUMP IAW MM 29-11-01. OPS CHECK GOOD.  LEAK CHECK GOOD.
